Bulletin of the American Mathematical Society

Note on almost-universal forms

P. R. Halmos

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 141-144.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500311

Mathematical Reviews number (MathSciNet)
MR1563697

Zentralblatt MATH identifier
0018.10702

Citation

Halmos, P. R. Note on almost-universal forms. Bull. Amer. Math. Soc. 44 (1938), no. 2, 141--144. https://projecteuclid.org/euclid.bams/1183500311


Export citation

See also

  • This work is cited by: Gordon Pall. An almost universal form. Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 291--291.